# SDR SWAA2020111726249

- Difficulty date: October 27, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 54,306 hours, 32,129 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rivet
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SLIDE SHROUD AFT GIRT BAR RETAINER HAS A LOOSE RIVET.  REMOVED AND INSTALLED NEW RIVET ON AFT GIRT BAR RETAINER ON FED SLIDE SHROUD, PER SRM 51-40-02-0G-0 AND AIPC 25-66-00-13.
